# SDR DALA106359974

- Difficulty date: March 28, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N752NW
- Make and model: Doug DC-9-41
- Aircraft serial: 47116
- Aircraft time: 90,556 hours, 81,832 cycles
- Engine: Pwa JT8D11
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN ROWS 5-7 AND THE OVERWING EMERGENCY EXIT SIGN AT ROW 12 WERE ALL INOPERATIVE. MX REPLACED THE LIGHT ASSY AT ROW 12 AND ALL INOPERATIVE LIGHTS CHECKED FUNCTIONAL.
